Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 23, Issue 3-4

February 2014
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Masthead
    February 7, 2014
    Page range: I-III
  • February 7, 2014
    A. L. Gavrilyuk, A. A. Makhnev
    Page range: 225-244
  • February 7, 2014
    D. S. Malyshev
    Page range: 245-249
  • Requires Authentication Unlicensed
    Licensed
    Traveling salesman polytopes and cut polytopes. Affine reducibility
    February 7, 2014
    A. N. Maksimenko
    Page range: 251-259
  • Requires Authentication Unlicensed
    Licensed
    Minors of the constraint matrix in multi-index transport problems
    February 7, 2014
    E. B. Titova, V. N. Shevchenko
    Page range: 261-272
  • Requires Authentication Unlicensed
    Licensed
    Cycle structure of power mappings in a residue classes ring
    February 7, 2014
    A. M. Zubkov, V. E. Tarakanov
    Page range: 273-298
  • Requires Authentication Unlicensed
    Licensed
    A criterion for the automata realizable functions to be boundedly deterministic
    February 7, 2014
    T. I. Smyshlyaeva
    Page range: 299-312
  • February 7, 2014
    M. V. Nikolaev, D. V. Matyukhin
    Page range: 313-325
  • February 7, 2014
    A. A. Rodin
    Page range: 327-341
  • February 7, 2014
    D. S. Romanov
    Page range: 343-362
  • Requires Authentication Unlicensed
    Licensed
    Factorially solvable rings
    February 7, 2014
    V. P. Elizarov, V. L. Kurakin
    Page range: 363-367
  • February 7, 2014
    G. B. Belyavskaya
    Page range: 369-384
  • Requires Authentication Unlicensed
    Licensed
    Classes of projectively equivalent quadrics over local rings
    February 7, 2014
    O. A. Starikova
    Page range: 385-398

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/23/3-4/html
Scroll to top button